Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 4, NWS Raleigh, NC

March 8, 2005Chatham County, Lee County, Moore County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Mar 8, 2005, 8:53 AM EST for Chatham County, Lee County, Moore County, North Carolina. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2005, 8:53 AM EST (13:53 UTC)
Expired
Mar 8, 2005, 10:33 AM EST
In force
100 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

Counties Chatham County, NC, Lee County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 8:35 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2005-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2005-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 081354
SVRRAH
NCC037-105-125-081445-
/O.NEW.KRAH.SV.W.0004.050308T1353Z-050308T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
853 AM EST TUE MAR 8 2005

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MOORE COUNTY IN CENTRAL NORTH CAROLINA
  LEE COUNTY IN CENTRAL NORTH CAROLINA
  CHATHAM COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 945 AM EST

* AT 849 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM ALONG A LINE EXTENDING FROM GUM SPRINGS TO   
  HARPERS CROSSROADS TO ROBBINS...MOVING EAST AT 45 MPH. PENNY SIZED 
  HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BYNUM...CARTHAGE...
  FEARRINGTON...
  CUMNOCK...WILSONVILLE...
  CAMERON...BLACKNET...
  LEMON SPRINGS...MONCURE...
  MERRY OAKS...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3580 7928 3561 7956 3527 7963 3526 7930
      3548 7907 3582 7893

$$

DJF
2 follow-up statements
000 
WWUS52 KRAH 081406
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
904 AM EST TUE MAR 8 2005

NCC037-105-125-081445-
/O.CON.KRAH.SV.W.0004.000000T0000Z-050308T1445Z/
MOORE NC-LEE NC-CHATHAM NC-
904 AM EST TUE MAR 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 AM EST FOR
CHATHAM...LEE AND NORTHERN MOORE COUNTIES...

AT 902 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 58 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM PITTSBORO TO GLENDON...MOVING EAST AT 50 MPH.  THE 
STORMS WILL REACH THE SANFORD AREA BY 930 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EST
TUESDAY AFTERNOON FOR CENTRAL NORTH CAROLINA.

LAT...LON 3580 7928 3561 7956 3527 7963 3526 7930
      3548 7907 3582 7893

$$

DJF
000 
WWUS52 KRAH 081433
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
933 AM EST TUE MAR 8 2005

NCC037-105-125-081441-
/O.CAN.KRAH.SV.W.0004.000000T0000Z-050308T1445Z/
MOORE NC-LEE NC-CHATHAM NC-
933 AM EST TUE MAR 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM...LEE AND NORTHERN
MOORE COUNTIES IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAD MOVED EAST OF CHATHAM...LEE AND 
NORTHERN MOORE COUNTIES.  AS A RESULT...THE SEVERE THUNDERSTORM 
WARNING FOR THOSE COUNTIES HAS BEEN CANCELLED.  STILL...A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EST TUESDAY 
AFTERNOON FOR CENTRAL NORTH CAROLINA.  STAY INDOORS AND AWAY FROM 
WINDOWS AS THUNDERSTORMS MOVE NEARBY OR OVERHEAD.

LAT...LON 3580 7928 3561 7956 3527 7963 3526 7930
      3548 7907 3582 7893

$$

DJF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:00 AM EST, 5 hours 53 minutes earlier.

Area forecast discussion, Mar 8, 3:00 AM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
300 AM EST TUE MAR 8 2005

.SHORT TERM (TODAY THROUGH THURSDAY)...
MAIN FORECAST CHALLENGE FIRST 12 HOURS AS STRONG COLD FRONT PROGGED
TO CROSS REGION THIS MORNING. STRONG LOW LEVEL CONVERGENCE COUPLED
WITH ENHANCED LIFT ALOFT AS FORECAST AREA IN LEFT EXIT REGION OF STJ
AND IN THE RIGHT ENTRANCE OF POLAR JET AT 12Z SUGGEST WIDESPREAD
SHOWER/ISOLATED T OVER LARGE PART OF CENTRAL NC. APPEARS THAT
BACKEDGE OF RAIN SHIELD IN VICINITY OF WESTERN/SOUTHERN PIEDMONT
COUNTIES BY THAT TIME.

STILL SOME CONCERN FOR ISOLATED DAMAGING WIND GUSTS AS LOW LEVEL JET
OF 55-60 KTS IN VICINITY. 07Z MSAS ANALYSIS HINTS AT WEAK
INSTABILITY AXIS TRYING TO DEVELOP OVER SOUTHERN COASTAL PLAIN.
HOWEVER APPEARS THAT CONVECTION HUGGING FL PANHANDLE THROUGH
SOUTHERN GA DISRUPTING MOISTURE TRANSPORT ENOUGH TO PREVENT AIRMASS
OVER CENTRAL NC FROM REACHING BEST INSTABILITY POTENTIAL. WILL
CONTINUE TO MENTION SLIGHT CHANCE OF T THROUGH THE MORNING HOURS AS
FRONT CROSSES AREA. EXPECT SHOWERS TO DIMINISH WSW-ENE THROUGH THE
MORNING...EXITING THE FAR NE COUNTIES BY MID DAY.

NEXT CONCERN IS WINDS IN WAKE OF FRONT AND DEEPENING SURFACE LOW.
STRONG SURFACE PRESSURE FALLS NOW OCCURRING OVER REGION AT THIS
TIME...INDICATIVE OF SURFACE WAVE PROGGED TO DEVELOP ON FRONT AND BE
LOCATED OVER SOUTHERN VA BY 12Z. AS THIS LOW CONTINUES TO DEEPEN
THIS MORNING...EXPECT WINDY CONDITIONS OVER ALL OF CENTRAL NC.
CONSIDERED ISSUING A WIND ADVISORY BUT DIFFICULT TO MAINTAIN 30+ MPH
FOR AN HOUR (UNLESS THE STORM HAS A NAME). THUS WILL GO WITH A SPS TO
HIGHLIGHT WINDY CONDITIONS.

FINALLY TEMPS WILL BE A CHALLENGE AS FROPA WILL LIKELY RESULT IN
INITIAL TEMP DROP OF 5-8 DEGREES THEN TEMPS HOLD STEADY THEN BEGIN
TO FALL WITH PASSAGE OF 850MB TROUGH (PROGGED TO OCCUR BY 18Z). THUS
APPEAR MAX TEMPS FOR DAYLIGHT HOURS WILL OCCUR BETWEEN 11-15Z ACROSS
REGION. POPULATED TEMP GRIDS WITH GFS MOS AS IT APPEARED TO HAVE
BEST FIRST GUESS.  MADE NEED TO ADJUST AT LAST MINUTE BASED ON
FRONTAL POSITION SPEED PRIOR TO ZONE RELEASE.

REMAINDER OF FORECAST PERIOD TRANQUIL BUT RATHER CHILLY FOR THIS
TIME OF YEAR. SURFACE RIDGE AXIS BUILDS INTO CENTRAL NC
OVERNIGHT...HELPING TO SUBSIDE WINDS. WITH COLD/DRY AIR IN
PLACE...PROJECTED MINS IN THE MID/UPPER 20S LOOKS ON TARGET.

SYSTEM IN NORTHERN STREAM DIVES SE ACROSS TN VALLEY LATE WED/WED
NIGHT. THIS SYSTEM MAY SPREAD PATCHY MID/HIGH LEVEL CLOUDS OVER
AREA...MAINLY SOUTHERN COUNTIES. BEST LIFT AND MOISTURE FARTHER SW
OF AREA SO WILL MAINTAIN DRY FORECAST. MAX TEMPS STILL 10-15 DEGREES
BELOW NORMAL AS FLAT/BROAD THERMAL TROUGH LINGERS OVER AREA.

DRY AND SEASONABLY COOL CONDITIONS PERSIST INTO THU

&&

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
GFS APPEARS TO BE TRENDING TOWARD A WEAKER CHANNELED VORT AXIS
CROSSING ON THURSDAY NIGHT/FRIDAY...AND TOWARD LESS MOISTURE. THE
NAM ALSO SHOWS LIMITED MOISTURE. WILL LOWER POPS SLIGHTLY THURSDAY
NIGHT/FRIDAY. IF PRECIP CAN COME IN EARLY ENOUGH ON THURSDAY
NIGHT...THICKNESSES SUGGEST SNOW ACROSS THE NORTH. WILL CONTINUE
MENTION OF RAIN AND SNOW SHOWERS THURSDAY NIGHT. THICKNESSES AND
SURFACE TEMPS WARM DURING THE DAY FRIDAY AND THE MENTION OF SNOW
WILL BE REMOVED. THE REST OF THE PERIOD WILL REMAIN DRY WITH A
PREDOMINATELY NORTHWEST TO WESTERLY FLOW ALOFT.

&&

.AVIATION...
LLWS WILL BE INCLUDED IN THE TAFS AS VWP SHOWS 50-60 KTS AT 2KFT.
LIGHT RAIN...WITH POCKETS OF MODERATE RAIN...INDUCED BY ISENTROPIC
LIFT THROUGH 09Z...CIGS 6-8 KFT AND VSBYS VFR...SCT MVFR CIGS/VSBYS
IN MODERATE RAIN AREAS. THEN HEAVIER RAIN IS EXPECTED BETWEEN 09Z
AND 13Z WITH SHOWERS ASSOCIATED WITH THE SURFACE COLD FRONT. WILL
NOT INCLUDE THUNDER AS UPSTREAM LIGHTNING ACTIVITY HAS DECREASED
SUBSTANTIALLY AND BEST INSTABILITY IS WELL TO THE SOUTH. WILL
MENTION ONLY CB. GUSTY WINDS UP TO 40 KTS WILL BE POSSIBLE AS THE
SHOWERS PASS WITH IFR VIS/CIGS. BEHIND THE FRONT...WINDS TURN TO
NORTHWEST AND WILL BE SUSTAINED AROUND 20 KTS GUSTING TO 30 THROUGH
MOST OF THE DAY...THEN DIMINISHING TOWARD SUNSET.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WSS
LONG TERM...DGS
AVIATION...RA
Hazardous weather outlook, Mar 8, 5:19 AM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
519 AM EST TUE MAR 8 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-091017-
ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC-
EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC-
HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-
MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC-
SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC-
WILSON NC-
INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BELEWS CREEK...
BURLINGTON...CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...
GOLDSBORO...GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...
LILLINGTON...LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...
PITTSBORO...RAEFORD...RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...
ROCKY MOUNT...ROXBORO...SANFORD...SMITHFIELD...SOUTHERN PINES...
TARBORO...TROY...WADESBORO...WARRENTON...WILSON AND WINSTON-SALEM
519 AM EST TUE MAR 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...

STRONG WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR
TODAY. THE WINDS SHOULD SUBSIDE BY EARLY EVENING. IT WILL TURN COLDER
LATE THIS MORNING AND THIS AFTERNOON WITH TEMPERATURES FALLING
THROUGH THE 40S.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER STORM
SPOTTERS ARE ENCOURAGED TO REPORT ANY DOWN TREES OR LARGE TREE LIMBS
AS WELL AS RELIABLE WIND GUST MEASUREMENTS.

In the hours before

Special weather statement, Mar 8, 5:06 AM EST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EST TUE MAR 8 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-082100-
ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC-
EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC-
HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-
MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC-
SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC-
WILSON NC-
INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BELEWS CREEK...
BURLINGTON...CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...
GOLDSBORO...GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...
LILLINGTON...LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...
PITTSBORO...RAEFORD...RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...
ROCKY MOUNT...ROXBORO...SANFORD...SMITHFIELD...SOUTHERN PINES...
TARBORO...TROY...WADESBORO...WARRENTON...WILSON AND WINSTON-SALEM
506 AM EST TUE MAR 8 2005

...VERY WINDY CONDITIONS TODAY ACROSS CENTRAL NORTH CAROLINA...
...WIND GUSTS UP TO 40 MPH EXPECTED...

A STRENGTHENING AREA OF LOW PRESSURE AND ITS ASSOCIATED COLD FRONT
WILL CROSS CENTRAL NORTH CAROLINA THIS MORNING. THIS WILL RESULT IN
WINDY CONDITIONS ACROSS CENTRAL NORTH CAROLINA TODAY.

THROUGH 9 AM OVER THE COASTAL PLAIN AND SANDHILL COUNTIES...SOUTH
WINDS AHEAD OF THE FRONT WILL GUSTS BETWEEN 30 AND 40 MPH. THE FRONT
WILL SWEEP ACROSS CENTRAL NORTH CAROLINA THIS MORNING. THE PASSAGE OF
THE FRONT WILL BE NOTED BY A SHIFT IN THE WINDS TO THE WEST NORTHWEST
WITH SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH.  THERE WILL BE GUSTS
BETWEEN 35 AND 40 MPH...ESPECIALLY LATE THIS MORNING THROUGH MID
AFTERNOON. THE WINDY CONDITIONS WILL PERSIST ACROSS CENTRAL NORTH
CAROLINA THROUGH THE AFTERNOON AS THE AREA OF LOW PRESSURE CONTINUES
TO STRENGTHEN OVER EASTERN SECTIONS OF VIRGINIA AND MARYLAND.

THESE WINDY CONDITIONS WILL BE CAPABLE OF TOSSING AROUND OUTDOOR
OBJECTS NOT TIED DOWN SUCH AS LAWN FURNITURE AND TRASH CANS. IN
ADDITION...A FEW LARGE TREE LIMBS COULD COME DOWN.

PEOPLE SHOULD EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. DRIVERS
OF HIGH PROFILE VEHICLES WILL NEED TO BE EXTRA ALERT FOR STRONG CROSS
WINDS.

WSS
Special weather statement, Mar 8, 8:47 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
847 AM EST TUE MAR 8 2005

NCZ008-011-025>027-040>043-074>078-084>086-088-089-081515-

CHATHAM NC-CUMBERLAND NC-DURHAM NC-FRANKLIN NC-GRANVILLE NC-HALIFAX
NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-MOORE NC-NASH
NC-RICHMOND NC-SAMPSON NC-SCOTLAND NC-WAKE NC-WAYNE NC-WILSON NC-
847 AM EST TUE MAR 8 2005

...A LINE OF SHOWERS AND THUNDERSTORMS WITH WIND GUSTS TO 40 MPH
MOVING RAPIDLY EAST THROUGH THE EASTERN PIEDMONT... AND INTO THE
SANDHILLS AND COASTAL PLAIN THROUGH 1000 AM.

AT 845 AM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS AND
THUNDERSTORMS EXTENDING FROM HENDERSON SOUTHWEST THROUGH DURHAM...
SILER CITY... ASHEBORO... TROY... AND ANSONVILLE. THIS LINE WAS
MOVING RAPIDLY EAST AT 50 MPH AND WILL PRODUCE A 20 TO 30 MINUTE
PERIOD OF HEAVY RAIN... GUSTY WIND 30 TO 50 MPH... AND SMALL PEA
SIZED HAIL AS IT MOVES THROUGH THE REGION.

THESE GUSTY WINDS WILL BE STRONG ENOUGH TO BEND OR BREAK SEVERAL
TREE LIMBS... THROUGH AROUND UNSECURED LAWN FURNITURE OR OTHER
ITEMS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 100 PM. PLEASE STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST
INFORMATION FROM THE NATIONAL WEATHER SERVICE.

BADGETT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:52 AM ESTSevere Thunderstorm WarningRAHOrange23 min
Mar 8, 9:00 AM ESTSevere Thunderstorm WarningRAHHoke, Scotland98 min
Mar 8, 9:23 AM ESTSevere Thunderstorm WarningRAHFranklin37 min
Mar 8, 9:26 AM ESTSevere Thunderstorm WarningRAHCumberland, Harnett49 min
Mar 8, 9:27 AM ESTSevere Thunderstorm WarningRAHWake33 min
Mar 8, 9:44 AM ESTSevere Thunderstorm WarningRAHJohnston, Sampson49 min
Mar 8, 9:59 AM ESTSevere Thunderstorm WarningRAHHalifax31 min
Mar 8, 10:04 AM ESTSevere Thunderstorm WarningRAHNash26 min
Mar 8, 10:08 AM ESTSevere Thunderstorm WarningRAHWayne52 min
Mar 8, 10:13 AM ESTSevere Thunderstorm WarningRAHWilson32 min
Mar 8, 10:25 AM ESTSevere Thunderstorm WarningRAHEdgecombe35 min
Mar 8, 10:27 AM ESTTornado WarningRAHWayne33 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.